Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Loss of interest, trust in everything and everybody, always having low self esteem, given up trying for happiness. How can I resolve this?

Hi. I am a 29 year old female and I notice lately that I can never get excited about anything...I just started a new dream job Oct 2011 and within a few weeks, I moved into a new apt. About a month after that, I got into a new relationship with a guy who I love very much and is perfect for me. But, I have always had low self esteem ever since I was young and I notice as time goes by, these feelings always come back-the result is me feeling like I dont deserve my job,relationship,good friends(I dont have many as there is, that is another story)..its like I cant trust anyone anymore and I gave up on trying to be happy. What can I do about this?
Asked On : Thu, 28 Jun 2012
Answers:  3 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hI allison.

THANKS FOR YOUR QUESTION.

YOUR ARE SUFFERING BY DEPRESSION AS YOU HAVE SYMPTOMS LIKE-LOW ESTEEM.GUILTY FEELING. FEELING OF WORTHLESSNESS.

BUT YOU TOLD YOU YOU CANNOT TRUST ANYONE BUT YOU CANNOT MENTION THE REASON DO YOU THINK THEY ARE CONS PIRATING AGAINST YOU.I AM ASKING THIS QUESTION TO CLARIFY DO U HAVE DELUSION OR NOT.IF YOU HAVE DELUSION THEN YOUR DIAGNOSIS IS DEPRESSION WITH PSYCHOTIC FEATURE AND IN THIS CASE YOU NEED A ANTIDEPRESSANT AND ANTIPSYCHOTIC COMBINATION.IF YOU HAVE PURE DEPRESSION THEN YOU ONLY NEED ANTIDEPRESSANT SO PLEASE GO TO A PSYCHIATRIST AND TELL YOUR DETAILHISTORY HE WILL HELP YOU.

REMEMBER IN DEPRESSION COGNITIVE BEHAVIOR WORK VERY WELL SO IF DOCTOR WANT TO DO IT ON YOU PLEASE GIVE HIM CONSENT.

THANK YOU

DR SOURAV GANGULY
Answered: Fri, 6 Jul 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
hI allison.

THANKS FOR YOUR QUESTION.

YOUR ARE SUFFERING BY DEPRESSION AS YOU HAVE SYMPTOMS LIKE-LOW ESTEEM.GUILTY FEELING. FEELING OF WORTHLESSNESS.

BUT YOU TOLD YOU YOU CANNOT TRUST ANYONE BUT YOU CANNOT MENTION THE REASON DO YOU THINK THEY ARE CONS PIRATING AGAINST YOU.I AM ASKING THIS QUESTION TO CLARIFY DO U HAVE DELUSION OR NOT.IF YOU HAVE DELUSION THEN YOUR DIAGNOSIS IS DEPRESSION WITH PSYCHOTIC FEATURE AND IN THIS CASE YOU NEED A ANTIDEPRESSANT AND ANTIPSYCHOTIC COMBINATION.IF YOU HAVE PURE DEPRESSION THEN YOU ONLY NEED ANTIDEPRESSANT SO PLEASE GO TO A PSYCHIATRIST AND TELL YOUR DETAILHISTORY HE WILL HELP YOU.

REMEMBER IN DEPRESSION COGNITIVE BEHAVIOR WORK VERY WELL SO IF DOCTOR WANT TO DO IT ON YOU PLEASE GIVE HIM CONSENT.

THANK YOU

DR SOURAV GANGULY
Answered: Fri, 6 Jul 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
hI allison.

THANKS FOR YOUR QUESTION.

YOUR ARE SUFFERING BY DEPRESSION AS YOU HAVE SYMPTOMS LIKE-LOW ESTEEM.GUILTY FEELING. FEELING OF WORTHLESSNESS.

BUT YOU TOLD YOU YOU CANNOT TRUST ANYONE BUT YOU CANNOT MENTION THE REASON DO YOU THINK THEY ARE CONS PIRATING AGAINST YOU.I AM ASKING THIS QUESTION TO CLARIFY DO U HAVE DELUSION OR NOT.IF YOU HAVE DELUSION THEN YOUR DIAGNOSIS IS DEPRESSION WITH PSYCHOTIC FEATURE AND IN THIS CASE YOU NEED A ANTIDEPRESSANT AND ANTIPSYCHOTIC COMBINATION.IF YOU HAVE PURE DEPRESSION THEN YOU ONLY NEED ANTIDEPRESSANT SO PLEASE GO TO A PSYCHIATRIST AND TELL YOUR DETAILHISTORY HE WILL HELP YOU.

REMEMBER IN DEPRESSION COGNITIVE BEHAVIOR WORK VERY WELL SO IF DOCTOR WANT TO DO IT ON YOU PLEASE GIVE HIM CONSENT.

THANK YOU

DR SOURAV GANGULY
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor